Alert archive / Ohio / Tornado Warnings in 2022

Tornado Warning 26, NWS Wilmington, OH

August 21, 2022Greene County, Montgomery County, Ohio

NWS Wilmington, OH issued this tornado warning at Aug 21, 2022, 5:54 PM EDT for Greene County, Montgomery County, Ohio. It was in force for 17 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 21, 2022, 5:54 PM EDT (21:54 UTC)
Expired
Aug 21, 2022, 6:11 PM EDT
In force
17 min
Issued by
NWS Wilmington, OH
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.0 in

Counties Greene County, OH, Montgomery County, OH

The radar

The Cincinnati radar (KILN), 43 km from the middle of the area, began a volume at 21:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 21, 6:00 PM EDTTSTM WND DMGKettering, OHTREES DOWN AND LARGE BRANCHES BROKEN ALONG ARAGON AVENUE AND VALE DRIVE NEAR LITTLE BEAVER CREEK. TIME ESTIMATED FROM RADAR.
Aug 21, 6:04 PM EDTTSTM WND DMG2 Sw Beavercreek, OHTREES UPROOTED AND SIDING FROM BUILDINGS RIPPED OFF. POSSIBLE TORNADO. TIME ESTIMATED FROM RADAR.
Aug 21, 6:05 PM EDTTSTM WND DMG2 Sw Beavercreek, OHFEW PIECES OF SIDING REMOVED FROM A HOME, TREE PARTIALLY UPROOTED AND BROKEN OFF. TIME ESTIMATED FROM RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Detroit, MI (KDTX), launched 12:00Z, 9.9 hours before the alert went out and 339 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Detroit, MI at 12:00Z on 2022-08-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 29 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Detroit, MI at 12:00Z on 2022-08-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 67 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
29 J/kg
Mixed-layer CIN
-17 J/kg
Mixed-layer LCL
811 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
67 m²/s²
0-3 km storm-relative helicity
123 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

144 
WFUS51 KILN 212154
TORILN
OHC057-113-212230-
/O.NEW.KILN.TO.W.0026.220821T2154Z-220821T2230Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Wilmington OH
554 PM EDT Sun Aug 21 2022

The National Weather Service in Wilmington has issued a

* Tornado Warning for...
  West central Greene County in west central Ohio...
  East central Montgomery County in west central Ohio...

* Until 630 PM EDT.
    
* At 553 PM EDT, a severe thunderstorm capable of producing a tornado
  was located over Oakwood, moving east at 20 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* Locations impacted include...
  Dayton, Kettering, Beavercreek, Fairborn, Moraine, Oakwood,
  Wright-Patterson Afb, Riverside, Centerville and Overlook-Page
  Mano.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.

&&

LAT...LON 3969 8423 3978 8421 3978 8403 3965 8402
TIME...MOT...LOC 2153Z 266DEG 17KT 3972 8416 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...0.00 IN

$$

Campbell
3 follow-up statements
641 
WWUS51 KILN 212159
SVSILN

Severe Weather Statement
National Weather Service Wilmington OH
559 PM EDT Sun Aug 21 2022

OHC057-113-212230-
/O.CON.KILN.TO.W.0026.000000T0000Z-220821T2230Z/
Greene OH-Montgomery OH-
559 PM EDT Sun Aug 21 2022

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 630 PM EDT FOR WEST
CENTRAL GREENE AND EAST CENTRAL MONTGOMERY COUNTIES...
    
At 559 PM EDT, a severe thunderstorm capable of producing a tornado
was located over Kettering, moving east at 20 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Dayton, Kettering, Beavercreek, Oakwood, Riverside and Overlook-Page
Mano.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.

&&

LAT...LON 3970 8418 3975 8419 3978 8403 3965 8402
TIME...MOT...LOC 2159Z 266DEG 17KT 3972 8413 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...0.00 IN

$$

Campbell
822 
WWUS51 KILN 212208
SVSILN

Severe Weather Statement
National Weather Service Wilmington OH
608 PM EDT Sun Aug 21 2022

OHC113-212218-
/O.CAN.KILN.TO.W.0026.000000T0000Z-220821T2230Z/
Montgomery OH-
608 PM EDT Sun Aug 21 2022

...THE TORNADO WARNING FOR EAST CENTRAL MONTGOMERY COUNTY IS
CANCELLED...
    
The tornadic thunderstorm which prompted the warning has moved out 
of the warned area. Therefore, the warning has been cancelled.

LAT...LON 3978 8403 3967 8402 3968 8404 3969 8411
      3974 8410
TIME...MOT...LOC 2208Z 265DEG 17KT 3972 8408 

$$

OHC057-212230-
/O.CON.KILN.TO.W.0026.000000T0000Z-220821T2230Z/
Greene OH-
608 PM EDT Sun Aug 21 2022

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 630 PM EDT FOR WEST
CENTRAL GREENE COUNTY...
    
At 608 PM EDT, a severe thunderstorm capable of producing a tornado
was located over Beavercreek, moving east at 20 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Beavercreek.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.

&&

LAT...LON 3978 8403 3967 8402 3968 8404 3969 8411
      3974 8410
TIME...MOT...LOC 2208Z 265DEG 17KT 3972 8408 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...0.00 IN

$$

Campbell
946 
WWUS51 KILN 212211
SVSILN

Severe Weather Statement
National Weather Service Wilmington OH
611 PM EDT Sun Aug 21 2022

OHC057-212221-
/O.CAN.KILN.TO.W.0026.000000T0000Z-220821T2230Z/
Greene OH-
611 PM EDT Sun Aug 21 2022

...THE TORNADO WARNING FOR WEST CENTRAL GREENE COUNTY IS CANCELLED...
                
The storm which prompted the warning has weakened below severe
limits, and no longer appears capable of producing a tornado.
Therefore, the warning has been cancelled.

Please report previous tornadoes, wind damage or hail to the National
Weather Service by going to our website at weather.gov/iln and
submitting your report via social media.

LAT...LON 3978 8403 3967 8402 3968 8404 3969 8411
      3974 8410
TIME...MOT...LOC 2210Z 266DEG 17KT 3972 8406 

$$

Campbell

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this tornado warning went out at Aug 21, 3:48 PM EDT, 2 hours 6 minutes earlier.

Area forecast discussion, Aug 21, 3:48 PM EDT, 2 hours 6 minutes before
AREA FORECAST DISCUSSION
National Weather Service Wilmington OH
348 PM EDT Sun Aug 21 2022

.SYNOPSIS...
A mid level trough will continue to move east across the region
tonight. Lingering moisture and instability with the slowly
departing trough will keep a chance of showers and thunderstorms
in the forecast for parts of the region on Monday. High
pressure will begin to build into the area from the west Monday
night.

&&

.NEAR TERM /UNTIL 6 AM MONDAY MORNING/...
A mid level trough and its associated surface low and cold
front will continue to bring showers and thunderstorms to our
area for the remainder of this afternoon. Pcpn will begin to
shift eastward this evening as the cold front moves in from the
west.

By later this evening, overall stronger forcing will shift east
out of the area as the front continues to progress east. In
fact much of the pcpn threat should be over after midnight.
Skies will become partly cloudy. With low level moisture
lingering in the post frontal environment, stratus and/or fog is
expected to develop later in the overnight. Lows will be in the
lower to mid 60s.

&&

.SHORT TERM /6 AM MONDAY MORNING THROUGH MONDAY NIGHT/...
It will start out partly to mostly cloudy Monday morning. Any
fog will lift by mid morning. We will still be on the back side
of the mid level trough. And with some weak embedded energy
rotating through the flow, this will aid in some lift during a
destabilizing airmass. The result will be a chance of showers
and thunderstorms. The highest will be in our northeast zones
with little to no pcpn expected in our far west. Highs will be
in the upper 70s to the lower 80s.

As the airmass stabilizes Monday evening, any linger
shower/storm activity will dissipate. High pressure will begin
to build into the region from the west Monday night, allowing
clouds to decrease. Lows will be in the upper 50s to the lower
60s.

&&

.LONG TERM /TUESDAY THROUGH SUNDAY/...
Much of the long term period features dry conditions with
temperatures in the mid 80s for highs and 60s for lows. The
primary reason for this lack of significant change through the
long-term period is due to a weak, long-wave meridional pattern
that prevents deep moisture from reaching into the Ohio Valley,
especially through midweek.

To start the long term, the local area will still be dealing
with some modest moisture as the influence of low pressure over
the Northeast lingers in the east. Will maintain a slight chance
of showers Tuesday with the best chance during the afternoon
and early evening. Most locations are expected to be dry.
Surface pressure wise, much of the Ohio Valley and Great Lakes
will experience weak high pressure through Thursday.

Moisture pooling occurs along a weak front Friday/Saturday but
the deep moisture remains shunted to the south. Will allow for
low chance PoPs Friday and Saturday given the uncertainty. The
ridge over the western US begins to break down into the weekend
with deep ridging building over the eastern US by Sunday. This
would favor better low level moisture advection, but for now,
there appears to be a lack of strong synoptic features. As a
result, low rainfall chances are forecast.

&&

.AVIATION /20Z SUNDAY THROUGH FRIDAY/...
A mid level trough and its associated surface low/cold front
will continue to dig southeast into our region this afternoon
into this evening. With an unstable, moist airmass, showers and
thunderstorms can be expected, especially through the afternoon
into the early evening. MVFR ceilings and visibilities and IFR
or lower visibilities can be expected with the stronger storms.

Strongest forcing and lift will shift to the east overnight as
the region will be found in a post frontal regime. Pcpn will
decrease in coverage and move east. Models continue to indicate
that low level moisture behind the front will result in stratus
and/or fog develop overnight. Have ceilings and visibilities
lowering into the MVFR/IFR category with some local LIFR
conditions possible.

Low stratus and/or fog will gradually lift back toward VFR by
18Z. Some weak embedded mid level energy will rotate southeast
through the back side of aforementioned trough. This weak lift
will interact with developing diurnal instability to produce
isolated/scattered showers and thunderstorms. The best chance
will be toward the KCMH/KLCK terminals. Again, lower conditions
can occur in the thunderstorms.

OUTLOOK...No sig wx expected.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...None.
KY...None.
IN...None.

&&

SYNOPSIS...Hickman
NEAR TERM...Hickman
SHORT TERM...Hickman
LONG TERM...McGinnis
AVIATION...Hickman
Hazardous weather outlook, Aug 21, 5:00 AM EDT, 12 hours 54 minutes before
Hazardous Weather Outlook
National Weather Service Wilmington OH
500 AM EDT Sun Aug 21 2022

INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046-
051>056-060>065-070>074-077>082-088-220900-
Wayne-Fayette IN-Union IN-Franklin IN-Ripley-Dearborn-Ohio-
Switzerland-Carroll-Gallatin-Boone-Kenton-Campbell-Owen-Grant-
Pendleton-Bracken-Robertson-Mason-Lewis-Hardin-Mercer-Auglaize-Darke-
Shelby-Logan-Union OH-Delaware-Miami-Champaign-Clark-Madison-
Franklin OH-Licking-Preble-Montgomery-Greene-Fayette OH-Pickaway-
Fairfield-Butler-Warren-Clinton-Ross-Hocking-Hamilton-Clermont-Brown-
Highland-Adams-Pike-Scioto-
500 AM EDT Sun Aug 21 2022

This Hazardous Weather Outlook is for East Central Indiana,
Southeast Indiana, Northeast Kentucky, Northern Kentucky, Central
Ohio, South Central Ohio, Southwest Ohio and West Central Ohio.

.DAY ONE...Today and tonight.

Showers and thunderstorms will occur today into this evening. A few
strong to possibly severe thunderstorms will be possible in the
afternoon and evening. The main threat is damaging winds, although
some hail may occur as well. Locally heavy rain may is also possible
which could lead to some minor flooding.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed.

In the hours before

Local storm report, Aug 21, 4:28 PM EDT, 1 hour 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
428 PM EDT SUN AUG 21 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 PM     FLOOD            5 NNW GAHANNA           40.09N 82.93W
08/21/2022                   FRANKLIN           OH   PUBLIC

            HIGH WATER REACHING COLUMBUS WESTERVILLE CAMPUS. PARKING
            LOT USUALLY FLOODS AFTER HEAVY RAIN BUT FIRST TIME IN
            MEMORY WATER HAS REACHED THE BUILDING.

&&

JEG
Local storm report, Aug 21, 4:36 PM EDT, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
436 PM EDT SUN AUG 21 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0436 PM     FLOOD            2 SSE NEWTONSVILLE      39.16N 84.07W
08/21/2022                   CLERMONT           OH   PUBLIC

            PHOTOS OF HIGH WATER ON WEAVER ROAD PROPERTIES POSTED TO
            SOCIAL MEDIA.

&&

JEG
Local storm report, Aug 21, 4:43 PM EDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
443 PM EDT SUN AUG 21 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0215 PM     FUNNEL CLOUD     2 SSE HARVEYSBURG       39.48N 83.99W
08/21/2022                   WARREN             OH   PUBLIC

            PHOTOS OF A FUNNEL CLOUD POSTED TO OUR SOCIAL MEDIA.

&&

JEG
Special weather statement, Aug 21, 4:57 PM EDT, 57 minutes before
Special Weather Statement
National Weather Service Wilmington OH
457 PM EDT Sun Aug 21 2022

OHZ064-065-073-074-212130-
Fairfield OH-Ross OH-Hocking OH-Pickaway OH-
457 PM EDT Sun Aug 21 2022

...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF SOUTHEASTERN
FAIRFIELD, WESTERN HOCKING, SOUTHEASTERN PICKAWAY AND NORTHEASTERN
ROSS COUNTIES THROUGH 530 PM EDT...

At 457 PM EDT, a strong thunderstorm was located 9 miles northeast of
Kingston, moving northeast at 20 mph.

HAZARD...Wind gusts up to 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Hail may cause minor damage to outdoor
         objects.

Locations impacted include...
Lancaster, Logan, Bremen, Pleasantville, Hide-A-Way Hills, Amanda,
Thurston, Stoutsville, Laurelville, Sugar Grove, Adelphi, Tarlton,
Fairfield County Airport, US Route 22 at State Route 159, Clearport,
North Berne, Buena Vista in Hocking County, Gibisonville, Hideaway
Hills and Lake Logan State Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a sturdy building.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

&&

LAT...LON 3937 8277 3954 8293 3987 8254 3961 8238
      3960 8238 3960 8236 3951 8231
TIME...MOT...LOC 2057Z 233DEG 16KT 3955 8276

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

Campbell
Local storm report, Aug 21, 5:34 PM EDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
534 PM EDT SUN AUG 21 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0532 PM     FLOOD            FAYETTEVILLE            39.19N 83.93W
08/21/2022                   BROWN              OH   TRAINED SPOTTER

            WATER OVER ROADS ON OH-131, US-50, AND US-68.

&&

JEG
Local storm report, Aug 21, 5:50 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
550 PM EDT SUN AUG 21 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0540 PM     HEAVY RAIN       5 SSW AMANDA            39.58N 82.78W
08/21/2022  M2.43 INCH       FAIRFIELD          OH   COCORAHS

            60-MINUTE TOTAL

&&

JEG

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 20, 8:50 PM EDTAreal Flood AdvisoryILNFairfield, Hocking, Pickaway, Ross3 hr
Aug 21, 1:18 PM EDTSpecial Weather StatementILNMadison27 min
Aug 21, 1:20 PM EDTSpecial Weather StatementILNDelaware25 min
Aug 21, 1:39 PM EDTSevere Thunderstorm WarningILNDelaware, Franklin, Licking, Union51 min
Aug 21, 1:43 PM EDTSpecial Weather StatementILNAdams32 min
Aug 21, 1:45 PM EDTSevere Thunderstorm WarningILNGreene18 min
Aug 21, 1:48 PM EDTSevere Thunderstorm WarningILNFranklin, Madison27 min
Aug 21, 2:12 PM EDTSevere Thunderstorm WarningILNFranklin33 min
Aug 21, 2:22 PM EDTSpecial Weather StatementILNGreene23 min
Aug 21, 2:24 PM EDTSpecial Weather StatementILNHighland36 min
Aug 21, 2:33 PM EDTAreal Flood AdvisoryILNFranklin3 hr
Aug 21, 2:54 PM EDTSpecial Weather StatementILNLicking36 min
Aug 21, 3:09 PM EDTSevere Thunderstorm WarningILNLicking36 min
Aug 21, 3:35 PM EDTSpecial Weather StatementILNHocking25 min
Aug 21, 3:45 PM EDTAreal Flood AdvisoryILNBrown, Clermont, Clinton, Fayette, Highland2 hr
Aug 21, 4:20 PM EDTSpecial Weather StatementILNPickaway25 min
Aug 21, 4:45 PM EDTAreal Flood AdvisoryILNFairfield, Hocking, Pickaway2 hr
Aug 21, 4:57 PM EDTSpecial Weather StatementILNFairfield, Hocking33 min
Aug 21, 5:04 PM EDTSevere Thunderstorm WarningILNFairfield, Hocking, Pickaway, Ross26 min
Aug 21, 5:06 PM EDTFlash Flood WarningILNFairfield, Hocking, Pickaway, Ross115 min
Aug 21, 6:21 PM EDTSpecial Weather StatementILNWarren24 min
Aug 21, 6:23 PM EDTSevere Thunderstorm WarningILNGreene, Warren37 min
Aug 21, 6:56 PM EDTSpecial Weather StatementILNWarren34 min
Aug 21, 7:38 PM EDTSpecial Weather StatementILNHighland37 min

Nearby

Tornado Warnings in Ohio, 2022Every tornado warning in 2022Tornadoes in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.